Alert archive / Maine / Gale Warnings in 2012
Gale Warning 23, NWS Gray, ME
NWS Gray, ME issued this gale warning at Dec 18, 2012, 6:21 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2012, 6:21 AM EST (11:21 UTC)
- Expired
- Dec 18, 2012, 5:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
106 WHUS71 KGYX 181121 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 621 AM EST TUE DEC 18 2012 ANZ150-182100- /O.UPG.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ /O.NEW.KGYX.GL.W.0023.121218T1121Z-121218T2100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 621 AM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151>154-190230- /O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 621 AM EST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
559 WHUS71 KGYX 181350 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 850 AM EST TUE DEC 18 2012 ANZ152-154-182100- /O.UPG.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ /O.EXA.KGYX.GL.W.0023.000000T0000Z-121218T2100Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 850 AM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-182100- /O.CON.KGYX.GL.W.0023.000000T0000Z-121218T2100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 850 AM EST TUE DEC 18 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...EAST WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-190500- /O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ PENOBSCOT BAY-CASCO BAY- 850 AM EST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
820 WHUS71 KGYX 182043 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 343 PM EST TUE DEC 18 2012 ANZ152-154-191000- /O.CAN.KGYX.GL.W.0023.000000T0000Z-121218T2100Z/ /O.EXA.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 343 PM EST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-182200- /O.EXT.KGYX.GL.W.0023.000000T0000Z-121218T2200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 343 PM EST TUE DEC 18 2012 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS AND SEAS...EAST WINDS 20 TO 25 KT WITH GUSTS UP TO 35 KT THIS AFTERNOON....DIMINISHING TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS EVENING. SEAS 11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-191000- /O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ PENOBSCOT BAY-CASCO BAY- 343 PM EST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
253 WHUS71 KGYX 182215 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 515 PM EST TUE DEC 18 2012 ANZ150-190200- /O.EXP.KGYX.GL.W.0023.000000T0000Z-121218T2200Z/ /O.NEW.KGYX.GL.W.0024.121218T2215Z-121219T0200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- 515 PM EST TUE DEC 18 2012 ...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND SEAS...EAST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151>154-191000- /O.CON.KGYX.SC.Y.0077.000000T0000Z-121219T1000Z/ PENOBSCOT BAY-PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 515 PM EST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Dec 18, 4:15 AM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Dec 18, 4:15 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
415 AM EST TUE DEC 18 2012
.SYNOPSIS...
LOW PRESSURE WILL SLOWLY CROSS SOUTHERN NEW ENGLAND TODAY. THIS
SYSTEM WILL REDEVELOP OFF THE COAST...IN THE GULF OF MAINE ON
WEDNESDAY. AFTER A BRIEF PERIOD OF WEAK HIGH PRESSURE ON
THURSDAY...A STRONG AREA OF LOW PRESSURE WILL CROSS THROUGH THE
NORTHEAST ON FRIDAY AND SATURDAY. THE LOW WILL GRADUALLY MOVE EAST
SUNDAY AND MONDAY.
&&
.NEAR TERM /THROUGH TODAY/...
MOST SOUTHERN AND COASTAL AREAS HAVE SEEN TEMPERATURES SLOWLY
RISE ABOVE FREEZING...HOWEVER THERE ARE STILL A FEW COLD
POCKETS...SO FREEZING RAIN MAY LINGER IN THESE AREAS UNTIL JUST
AFTER DAYBREAK. WSR 88D IS SHOWING A LARGE SWATH OF PRECIP MOVING
IN FROM THE SOUTHWEST. THIS WILL FALL AS RAIN ACROSS THE SOUTHERN
HALF OF THE CWA WITH SNOW AND MIXED PRECIP IN THE NORTHERN AREAS.
PRECIP WILL PICKUP IN INTENSITY BY MID TO LATE MORNING AND THE
EASTERLY UPSLOPE FLOW WILL ENHANCE HEAVY SNOW AND SLEET CONDITIONS
IN THE MOUNTAINS.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
HIGH PRESSURE OVER LABRADOR STRENGTHENS TONIGHT AND THIS WILL KEEP
LOW PRESSURE TO THE SOUTH THAT REDEVELOPS OFF THE COAST IN THE
GULF OF MAINE. THE RESULT WILL BE COLD EASTERLY FLOW CONTINUING
WITH HEAVY SNOW IN THE MOUNTAINS. AN INVERTED TROUGH EXTENDS BACK
FROM THE SYSTEM AS IT PULLS OUT TO SEA TOMORROW MORNING. THIS WILL
HELP WRAP COLD AIR BACK DOWN AND THIS WILL CHANGE RAIN TO SNOW
ACROSS THE SOUTHERN CWA. THE MOUNTAINS SHOULD STILL SEE SOME
UPSLOPING SNOW SNOW SHOWERS AT THIS POINT...BUT THERE WILL NOT BE
MUCH MOISTURE LEFT OVER FOR SOUTHERN AND COASTAL AREAS TO SEE
SIGNIFICANT SNOW ACCUMULATION.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LIGHT SNOW OR -SHSN OVER THE NRN MTNS WILL FINALLY PULL OUT TO THE
EAST WEDNESDAY NIGHT. THIS PCPN WILL MAKE WAY FOR A WEAK RIDGE OF
HIGH PRESSURE TO BRING US THE PICK OF THE WEEK ON THURSDAY WITH
LIGHT WINDS AND SUNNY CONDITIONS.
AREAS OF SNOW AND RAIN/SNOW MIX WILL QUICKLY ENTER THE REGION
LATER THURSDAY NIGHT AS STRONG LOW PRESSURE INTENSIFIES FURTHER
OVER THE GREAT LAKES REGION. THIS WILL ALLOW AN OCCLUSION TO SURGE
EASTWARD...CROSSING OUR FORECAST AREA FRIDAY. THIS WILL BE MAINLY
A RAIN EVENT...WITH VERY WINDY CONDITIONS DURING THE DAY. WINDS UP
TO 60 KTS MIX DOWN TO 1 KFT PER LATEST FCST SOUNDINGS.
A WAVE OF LOW PRESSURE MAY FORM ALONG THIS OCCLUSION AS IS OFTEN
THE CASE THIS TIME OF THE YEAR. THE EURO AND CANADIAN MODELS ARE
MOST AGGRESSIVE WITH THIS FEATURE. THIS MAY SHUNT INSTABILITY TO
OUR SOUTH...KEEPING THE THREAT FOR ANY CONVECTION TO SOUTHERN NEW
ENGLAND. NEVERTHELESS...LI VALUES DROP DURING THE MID MORNING
HOURS AHEAD AND ALONG THE FROPA AS FAR NORTH AND CENTRAL NH AND
CENTRAL ME.
THE SYSTEM SLOWLY PUSHES TO THE NORTH AND EAST OVER THE WEEKEND.
THIS WILL ALLOW FOR UPSLOPE SCT -SHSN IN THE MTNS...WITH DOWNSLOPE
PARTLY SUNNY CONDITIONS OVER SOUTHERN AREAS.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...IFR AND LIFR SOUTHEAST OF THE MOUNTAINS THROUGH THE
PERIOD WITH MAYBE SOME IMPROVEMENT LAT WEDNESDAY. SOUTHEASTERLY
DOWNSLOPING WILL KEEP WHITEFIELD MOSTLY MVFR.
LONG TERM...MAINLY VFR UNTIL FRIDAY MORNING. LOOK FOR WINDY
CONDITIONS FRIDAY...WITH LOW CLOUDS AND LOW VSBYS DURING THE DAY.
&&
.MARINE...
SHORT TERM...WINDS/SEAS WILL REMAIN ABOVE SCA CRITERIA THROUGH THE
ENTIRE PERIOD AND WINDS WILL APPROACH GALES TOMORROW AS LOW
PRESSURE PULLS OUT TO SEA.
LONG TERM...WINDS/SEAS WILL BE AT SCA CRITERIA LIKELY FOR SEAS FOR
MUCH OF THE PERIOD. HOWEVER...WITH STRONG GRADIENT ON
FRIDAY...EXPECT GALE FORCE GUSTS TO APPROACH STORM FORCE...MAINLY
DURING THE MORNING HOURS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MEZ012>014-018>022.
WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
MEZ023>028.
WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR MEZ007>009.
NH...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
NHZ001>006.
WINTER WEATHER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
NHZ007>010-013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR ANZ150>154.
&&Hazardous weather outlook, Dec 18, 3:55 AM EST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 355 AM EST TUE DEC 18 2012 ANZ150>154-190900- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 355 AM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. A FEW GUSTS TO NEAR GALE FORCE WILL BE POSSIBLE TODAY ON THE WATERS FROM STONINGTON TO PORT CLYDE MAINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW PROBABILITY OF GALE FORCE WIND GUSTS WEDNESDAY AS LOW PRESSURE PULLS AWAY FROM THE MAINE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-019>022-NHZ001>006-190900- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 355 AM EST TUE DEC 18 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018-023>028-NHZ007>010-013-014-190900- INTERIOR YORK-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 355 AM EST TUE DEC 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES HAVE WARMED ABOVE FREEZING...AND A PLAIN RAIN IS EXPECTED TODAY AND TONIGHT. HOWEVER...RAIN MAY FALL HEAVILY AT TIMES AND RECENT SNOWFALL COULD RESULT IN THE POOR DRAINAGE OF RUN OFF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-190900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- 355 AM EST TUE DEC 18 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 6:36 AM EST | Coastal Flood Statement | GYX | Cumberland, Knox, Lincoln, Sagadahoc, Waldo, York | 10 hr |
| Dec 18, 8:08 AM EST | Areal Flood Advisory | GYX | Cumberland, York | 4 hr |
| Dec 18, 1:56 PM EST | Coastal Flood Warning | GYX | Cumberland, York | 2 hr |
| Dec 18, 5:15 PM EST | Gale Warning | GYX | 4 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.